Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 1531
  • Home
  • Print this page
  • Email this page
BRIEF COMMUNICATION
Year : 2008  |  Volume : 56  |  Issue : 3  |  Page : 241-243

Descemet's membrane detachment caused by inadvertent vancomycin injection


Sri Sankardeva Nethralaya, Guwahati, Assam, India

Correspondence Address:
Jnanankar Medhi
Cornea and Cataract Services, Sri Sankaradeva Nethralaya, Beltola, Guwahati - 781 028, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.40368

Rights and Permissions

Descemet's membrane detachment is a condition with a wide range of etiologies. The most common cause is a localized detachment occurring after cataract surgery. We report a case of vancomycin injection-induced Descemet's membrane detachment as a complication following a routine cataract surgery and its management.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4576    
    Printed50    
    Emailed4    
    PDF Downloaded248    
    Comments [Add]    
    Cited by others 4    

Recommend this journal